# SDR UALA2012070903672

- Difficulty date: July 9, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 88,632 hours, 10,607 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHTS AT RIGHT DOOR INOPERATIVE.  RELAMPED, BOTH RT UPPER DECK DOOR EMERGENCY LIGHTS, CHECKED GOOD.
